A risk model with multilayer dividend strategy

Détails

Ressource 1Télécharger: BIB_8002B7234311.P001.pdf (224.23 [Ko])
Etat: Public
Version: de l'auteur
ID Serval
serval:BIB_8002B7234311
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
A risk model with multilayer dividend strategy
Périodique
North American Actuarial Journal
Auteur(s)
Albrecher H., Hartinger J.
ISSN
1092-0277
Statut éditorial
Publié
Date de publication
2007
Peer-reviewed
Oui
Volume
11
Numéro
2
Pages
43-64
Langue
anglais
Résumé
In recent years various dividend payment strategies for the classical collective risk model have been studied in great detail. In this paper we consider both the dividend payment intensity and the premium intensity to be step functions depending on the current surplus level. Algorithmic schemes for the determination of explicit expressions for the Gerber-Shiu discounted penalty function and the expected discounted dividend payments are derived. This enables the analytical investigation of dividend payment strategies that, in addition to having a sufficiently large expected value of discounted dividend payments, also take the solvency of the portfolio into account. Since the number of layers is arbitrary, it also can be viewed as an approximation to a continuous surplus-dependent dividend payment strategy. A recursive approach with respect to the number of layers is developed that to a certain extent allows one to improve upon computational disadvantages of related calculation techniques that have been proposed for specific cases of this model in the literature. The tractability of the approach is illustrated numerically for a risk model with four layers and an exponential claim size distribution.
Création de la notice
09/02/2009 20:08
Dernière modification de la notice
20/08/2019 15:40
Données d'usage